Another Look at Single-Index Models Based on Series Estimation

Publication Type:
Journal Article
Monash Econometrics and Business Statistics Working Papers, 2016, 19 (16), pp. 1 - 39
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Another Look at Single-Index Models Based on Series Estimation.pdfPublished Version643.49 kB
Adobe PDF
In this paper, a semiparametric single-index model is investigated. The link function is allowed to be unbounded and has unbounded support that answers a pending issue in the literature. Meanwhile, the link function is treated as a point in an infinitely many dimensional function space which enables us to derive the estimates for the index parameter and the link function simultaneously. This approach is different from the profile method commonly used in the literature. The estimator is derived from an optimization with the constraint of identification condition for index parameter, which is a natural way but ignored in the literature.
Please use this identifier to cite or link to this item: